# SDR DL764060892

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 16,666 hours, 5,098 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ELECTRICAL ODOR DETECTED THIS FLIGHT SEGMENT EMANATING FROM ROW 29 F AND G.  IFE BIT/BITE SHOWS NO FAULTS IN THIS ZONE.  VISUALLY INSPECTED ALL AVUS ROWS 17A THRU 32G.  NO ODOR PRESENT.  REMOVED AND INS 28F OVHD MONITOR COVER, OPERATION CKS OK.  INSPECTED O2 GEN IN AREA OF ODOR ALL O2 GEN CK OK.  FOUND HEAVY DUST ACCUMULATED OVER SEAT 30FG O2 GEN/GASPER FAN UNITS.  RAN BOTH ENGS/PACKS FOUND HEAVY DUST ACCUMULATION ON BOTH CABIN AIR FILTERS.  REPLACED LT AND RT FILTERS
